# SDR ALGA096917

- Difficulty date: August 10, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 5,528 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 406310405101
- Part serial: RXFS6653
- Condition: Cracked
- Location: Main Rotor Drive
- Part time: 485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND P/C LINK BEARING BINDING; RATCHETY AND HAS AXIAL WEAR.  REPLACED WITH NEW PART IN FIELD.
